MAUDE Adverse Event Report: AUTOSOFT 30; INSET 30 60/13 GREY TCAP

AUTOSOFT 30; INSET 30 60/13 GREY TCAP
Lot Number 5231159
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the tubing snapped from where it was attached to the site from one infusion set.At the time of this event, blood glucose level was at 174 mg/dl.There was no damage noticed when the package was first opened.The infusion set will be replaced.No further information available.

Brand Name
AUTOSOFT 30
Common Device Name
INSET 30 60/13 GREY TCAP
MDR Report Key8314112
Report Number3003442380-2019-00450
Device Sequence Number1589687
Product Code FPA
UDI-Device Identifier05705244014602
UDI-Public05705244014602
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2021
Device Lot Number5231159
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date02/07/2019
Patient Sequence Number1